# SDR AALA20001409

- Difficulty date: August 28, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Obstructed
- Location: Seat 28 Abc
- Part time: 3,801 hours, 1,339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - GIVING OK TO CLOSE ALL PSU''S, 2 PIECES OF WIRE WERE FOUND IN THE SAFETY PIN HOLE FOR SEAT 28ABC, DOCK 1A.   REMOVED WIRE AND INITIATED MRR DATED 8-28-00.  SENT SAMPLE WIRE WITH THE MRR.  (X)
